# SDR COMA0260020

- Difficulty date: December 31, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 2,285 hours, 2,063 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5878 LANDING GEAR DISAGREE WARNING.REMOVED NLG DOWNLOCK SAFETY PIN.  AIRCRAFT RETURNED TO SERVICE.
